# SDR Y2PA20120206004

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 73,833 hours, 85,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT MX, FOUND THE RT EXIT ROW GROUND EMERGENCY LIGHT INOPERATIVE.  MX R & R THE RT EXIT ROW GROUND EMERGENCY LIGHT (LAMP) IAW THE INSTALLATION MANUAL, CHP. 33-21-27.  THE SUBSEQUENT OPS CHECK WAS GOOD AND THE ACFT WAS RETURNED TO SERVICE.
